Skip to Main content Skip to Navigation
New interface
Journal articles

Inversion of some curvature operators near a parallel Ricci metric

Document type :
Journal articles
Complete list of metadata

https://hal-univ-avignon.archives-ouvertes.fr/hal-03516378
Contributor : Erwann Delay Connect in order to contact the contributor
Submitted on : Friday, January 7, 2022 - 10:43:22 AM
Last modification on : Tuesday, February 22, 2022 - 11:36:04 AM

Links full text

Identifiers

Collections

Citation

Erwann Delay. Inversion of some curvature operators near a parallel Ricci metric. Annales de l'Institut Fourier, 2017, 67 (2), pp.521-538. ⟨10.5802/aif.3090⟩. ⟨hal-03516378⟩

Share

Metrics

Record views

7